1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Toujeo/lantus

Discussion in 'Type 1 Diabetes' started by Jaxtype1, Aug 19, 2018.

  1. Jaxtype1

    Jaxtype1 · Newbie

    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    21
    I have recently changed from Lantus to Toujeo but I am now bombing high and low it’s rediculous so I want to go back to Lantus but I was taking it around 10pm and got hypos at 2/3an I was thinking of trying around 7pm then I can eat 15g carbs before bed (around midnight) does anyone else do this and any advise please. I am new here this is my first post and type 1 for 44 years. Thanks
     
  2. alphabeta

    alphabeta Type 1 · Well-Known Member

    Messages:
    614
    Likes Received:
    265
    Trophy Points:
    123
    Hello,
    Is your Lantus too high that it is causing hypos? Some diabetics experience a 2 mmol/l drop some nothing at all. Also, where are you injecting? I found that not so surprisingly my Lantus dropped me because I injected at the same site every other day. I changed the site and now no drop at all. Also, are you exercising the area where you injected? This causes faster absorption of Lantus due to increased blood flow.
     
  3. scotteric

    scotteric Type 1 · Well-Known Member

    Messages:
    318
    Likes Received:
    140
    Trophy Points:
    83
    Are you able to try Levemir or Tresiba? Both are more modern than Lantus and work more consistently.
     
  4. Jaxtype1

    Jaxtype1 · Newbie

    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    21
    Thanks, I inject in my bum, I don’t excersise that! and I am aware Lantus has a peak after about 5/6 hours I was ok before when my hb1ac was high but since I got that down it’s been happening, been on Toujeo for a week but I don’t like it.
     
  5. alphabeta

    alphabeta Type 1 · Well-Known Member

    Messages:
    614
    Likes Received:
    265
    Trophy Points:
    123
    Hba1c going down might explain this to be honest and Toujeo recieved many bady reviews but I never tried it before.
     
  6. evilclive

    evilclive Type 1 · Well-Known Member

    Messages:
    464
    Likes Received:
    408
    Trophy Points:
    123
    Worth remembering that Toujeo is just Lantus, only 3x concentration. Which does make a difference in behaviour, and conveniently means it can have a new patent, but a lot of it should be similar.
     
    • Informative Informative x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook